# SDR AU970169

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Socata TB10TOBAGO
- Engine: Lyc O360A1A
- Propeller: Hartzl HCC2YK1
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Plunger
- Condition: Sticking
- Location: Recip Eng
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE DRIVEN FUEL PUMP PLUNGER STICKING - INVESTIGATION FOUND THAT THE PLUNGER WAS JAMMED BY A SLIVER OF ALUMINIUM ALLOY APPROXIMATELY 5MM (0.196IN) IN LENGTH - METAL SLIVER APPEARS TO BE A SECTION OF THE REAR COVER RESULTING FROM THE MACHINING OFTHE FUEL PUMP PLUNGER HOLE
